# SDR DALA2017062304931

- Difficulty date: June 19, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 12,793 hours, 4,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND UPPER EMERGENCY LIGHT ROW 30 ABC, INOPERATIVE.  MAINTENANCE R & R EMERGENCY LIGHT CHARGER ASSY IAW WDM 33-51-14, & AMM 33-51-06. OPS CHECKED GOOD.
